Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Reduced products, Horn sentences, and decision problems


Author: Fred Galvin
Journal: Bull. Amer. Math. Soc. 73 (1967), 59-64
DOI: https://doi.org/10.1090/S0002-9904-1967-11640-9
MathSciNet review: 0209135
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. C. Chang and Anne C. Morel, On closure under direct product, J. Symbolic Logic 23 (1958), 149-154. MR 104606
  • 2. Yu. L. Ershov, Decidability of the elementary theory of relatively complemented distributive lattices and the theory of filters, Algebra i Logika Sem. 3 (1964), 17-38. (Russian) MR 180490
  • 3. S. Feferman and R. L. Vaught, The first order properties of products of algebraic systems, Fund. Math. 47 (1959), 57-103. MR 108455
  • 4. T. Frayne, A. C. Morel and D. S. Scott, Reduced direct products, Fund. Math. 51 (1962), 195-228. MR 142459
  • 5. Paul R. Halmos, Lectures on Boolean algebras, Van Nostrand Mathematical Studies No. 1, Van Nostrand, Princeton, N. J., 1963. MR 167440
  • 6. H. Jerome Keisler, Properties preserved under reduced products. II, Amer. Math. Soc. Notices 8 (1961), 64.
  • 7. H. Jerome Keisler, Ultraproducts and elementary classes, Indag. Math. 23 (1961), 477-495. MR 140396
  • 8. H. Jerome Keisler, Reduced products and Horn classes, Trans. Amer. Math. Soc. 117 (1965), 307-328. MR 170812
  • 9. H. Jerome Keisler, Some applications of infinitely long formulas, J. Symbolic Logic 30 (1965), 339-349. MR 199106
  • 10. Shin'ichi Kinoshita, A solution of a problem of R. Sikorski, Fund. Math. 40 (1953), 39-41. MR 60809
  • 11. G. Kreisel, Some uses of metamathematics, British J. Philos. Sci. 7 (1956), 161-173.
  • 12. Alfred Tarski, Arithmetical classes and types of Boolean algebras, Preliminary report, Bull. Amer. Math. Soc. 55 (1949), 64.
  • 13. Joseph M. Weinstein, First order properties preserved by direct product, Ph.D. Thesis, University of Wisconsin, Madison, Wis., 1965.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11640-9

American Mathematical Society